Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Perturbations, deformations, and variations (and ``near-misses") in geometry, physics, and number theory


Author: B. Mazur
Journal: Bull. Amer. Math. Soc. 41 (2004), 307-336
MSC (2000): Primary 11Jxx, 14Bxx, 32Gxx
Published electronically: April 16, 2004
MathSciNet review: 2058289
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 11Jxx, 14Bxx, 32Gxx

Retrieve articles in all journals with MSC (2000): 11Jxx, 14Bxx, 32Gxx


Additional Information

B. Mazur
Affiliation: Department of Mathematics, Harvard University, One Oxford Street, Cambridge, Massachusetts 02138-2901
Email: mazur@math.harvard.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-04-01024-9
PII: S 0273-0979(04)01024-9
Received by editor(s): February 19, 2004
Published electronically: April 16, 2004
Additional Notes: I wish to thank Curt McMullen and Noam Elkies for helpful comments on an early draft, and Stephanie Yang and Ivan Petrakiev for providing the illustrations
Dedicated: In memory of René Thom
Article copyright: © Copyright 2004 American Mathematical Society